# SDR UPS04141934

- Difficulty date: February 16, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT DOOR CABIN ESCAPE SLIDE WARNING LIGHT DID NOT TEST DURING PREFLIGHT.  RESET AUTONOMOUS STANDBY POWER SUPPLY UNIT, WARNING LIGHT TESTS NORMALLY.
